# SDR HNAA0300013

- Difficulty date: March 8, 2003
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N994HA
- Make and model: Dhav DHC8201
- Aircraft serial: 459
- Aircraft time: 15,655 hours, 18,346 cycles
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

METAL CHUNK HANGING OUT OF NR 2 ENGINE INTAKE DOOR.  FOUND TO BE A PIECE OF THE LOWER COWLING.  INSPECTED ENGINE AND COWLING FOR DAMAGE AND WILL FERRIED TO SBY.  UPON FURTHER INSPECTION WHEN ARRIVING IN SBY IT WAS DETERMINED THAT THE ENGINE WOULD HAVE TO BE CHANGED.
